MathSciNet Relay Station
MathSciNet bibliographic data
MR1054577 58C28 (34E05 58F14 78A45)
Berry, M. V.; Howls, C. J. Stokes surfaces of diffraction catastrophes with codimension three. Nonlinearity 3 (1990), no. 2, 281–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement